| Catalog Number |
305343 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the lower part of the bd¿ multi-use nestable sharps collector lid was damaged/distorted.The following information was provided by the initial reporter, translated from japanese: "this is a report about a lid issue of sharps collector.According to the customer's verbatim report, the fit-in part at the lower part of the lid was distorted.".
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Medical device expiration date: na.Initial reporter phone#: unknown.Initial reporter e-mail: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
According with the pictures received from customer, it can be seen the following: the cap is not fully assembled on the lid.There are no additional visible damages on the lid or cap.The lot number 1287947 reported under this complaint was manufactured by flex con october 14, 2021.Based on the information observed from the pictures, within the report description mentioning that the fit-in part at the lower part of the lid was distorted and also with the confirmation that problem was fixed when sample was received in bdj, this issue can be confirmed as directly related to the manufacturing process due to process omission by the operator since the assembly between the cap and the lid is performed within our process with an automatic process, for this reason, quality alert was posted to aware the personnel involved.Also, as part of customers functional requirements, a cap (top) fitment functional test inspection is performed by quality assurance personnel based on aql sampling plan.As part of this investigation, a review of customer complaint records was performed; according to the cc¿s records, one additional complaint was received through the last twelve months for the same part number and issue, however there was not enough information provided in the previous complaint in order to determine the root cause of the issue.H3 other text : see h10.